skin-hair-icon
Skin issues
One of my colleague using an cream called skin shine shed used in a year abve she told after used that cream she s become more fair and now she felt some red spot and acne..is that cream is good to use ?
70 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi. Greetings . see she's already seeing the side effects. Please don't fall prey to fairness creams available over the counter. Discuss your pigmentation issues with your dermatologist - someone who's qualified to deal with it. And also don't be obsessed with idea of fairness. We have a color given by nature for a reason. Hope this helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.